Aa
A
A
Close
889293 tn?1241088724
Taking Aspirin after possible TIA
After being admitted to hospital my consultant has reffered me for several tests believing that I have had 2 possible TIAs over the last 3 weeks. Being 26 this is quite a shock.

I have had an ECG-abnormal, CT scan-normal, EEG-awaiting results. I have appointments for scans on my arteries in my neck, echocardiogram, cholesterol test, and MRI. All very scary with a 13 month old in tow! Together with the fact that both my GP and consultant are insistent that I don't drive.

I have been given Aspirin to take daily. I have developed pain in my right arm, I still have full use of the arm but very strong pain when I lift it so far. Also I have bruising across the same arm with little red dots in the bruises. I have not hurt my arm so I am guessing that this bruising etc could be a side effect of the Aspirin?

Has anyone else come across this? Is it a side effect that I will have to put up with? Or should I be discussing this with my consultant with a view to stop taking it? Sorry I know its early days for me as a TIA hasn't yet been diagnosed, and I don't know what to expect. But I am sure most of you are aware what a confusing time this is.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Stroke Community Resources